# SDR SWAA2012041603110

- Difficulty date: April 10, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 56,664 hours, 46,610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 2TC65
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  -  AFTER TAKEOFF, LANDING GEAR DOOR WOULD NOT RETRACT.  FOUND GEAR LATCH BREAKER OUT RECYCLED BREAKER, LOWERED AND RAISED GEAR NORMALLY.  RESET CIRCUIT BREAKER PER AMM.
